A generalization of pure submodules
Publish place: The Journal of Algebra and Related Topics، Vol: 8، Issue: 2
Publish Year: 1399
Type: Journal paper
Language: English
View: 84
This Paper With 8 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JART-8-2_001
Index date: 21 July 2024
A generalization of pure submodules abstract
Let R be a commutative ring with identity, S a multiplicatively closed subset of R, and M be an R-module. The goal of this work is to introduce the notion of S-pure submodules of M as a generalization of pure submodules of M and prove a number of results concerning of this class of modules. We say that a submodule N of M is \emph {S-pure} if there exists an s \in S such that s(N \cap IM) \subseteq IN for every ideal I of R. Also, We say that M is \emph{fully S-pure} if every submodule of M is S-pure.
A generalization of pure submodules Keywords:
A generalization of pure submodules authors
F. Farshadifar
University of Farhangian, Tehran, Iran.